RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 4, Pages 363–384 (Mi izv3201)  

The embedding of a two-dimensional Riemannian manifold in a three-dimensional Euclidean space

V. S. Lyukshin


Full text: PDF file (2144 kB)

Bibliographic databases:
Received: 22.12.1947

Citation: V. S. Lyukshin, “The embedding of a two-dimensional Riemannian manifold in a three-dimensional Euclidean space”, Izv. Akad. Nauk SSSR Ser. Mat., 13:4 (1949), 363–384

Citation in format AMSBIB
\Bibitem{Lyu49}
\by V.~S.~Lyukshin
\paper The embedding of a two-dimensional Riemannian manifold in a three-dimensional Euclidean space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 4
\pages 363--384
\mathnet{http://mi.mathnet.ru/izv3201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30798}
\zmath{https://zbmath.org/?q=an:0045.42901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3201
  • http://mi.mathnet.ru/eng/izv/v13/i4/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:162
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019